• question-icon

    Suggest treatment for blurred vision while having hypertension

default
Posted on Fri, 3 Jun 2016 in Vision and Eye Disorders
Question: Sure, Over the past few weeks an eye symptom has occurred. The last time was years ago.
It is a wiggly, burred, vibrating line that crosses over my vision and then disappears.
I have hyper tension and am on medication other wise in perfect health walking 1-3 miles a day.
Your thoughts?
doctor
Answered by Dr. Chobufo Ditah 43 minutes later
Brief Answer:
How often do ou get this?

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this visual problem that you have reported. Can you please let me know for how long this current episode has been and how often it occurs. Also, how long does this blurr vision stays each time you experience it?

If this is intermittent with no other symptoms, then you are likely not in any danger. I will recommend that you monitor this a little longer and only seek further evaluation if it persists or becomes worse. However, report the above requested information to me for more insights and guidance.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Chobufo Ditah
  • Q - CT scan showed cancer tumor inside liver. Swollen abdomen, little...

  • Q - Shaved around private parts and around base of penis. Bumps are like...

  • Q - Having blood pressure. Taking Sandoz Fenofibrate. Should I go for higher...

  • Q - Severe anal itching and rashes on buttocks. Suggest medication

  • Q - Stomach upset, gas and bloating. What could this be?

  • Q - Can I contract HIV through blowjob?

  • Q - Having swollen testicles. Could this be a sign of cancer?

  • Q - Had rectal prolapse surgery. Should I be concerned of having irregular...

  • Q - What causes numbness in toe?

  • Q - Is Hydrazine sulfate effective for cancer patients suffering from cachexia?

backtotop2